Bleeding randomly after 14 Zoladex and not finished course. Is that okay?

I have had 14 Zoladex injections and due my 15th next Thursday. I had a mirena coil April - June but it was removed as was making me have ridiculous amounts of pain and some bleeding. I was back to no bleeding and menopause but have suddenly started bleeding bright red fresh blood and got worried. Is this normal mid zoladex I haven't bled in past?

4 Replies

  • Hi. I'm all so having zoladax injections. And have the mirena coil and I have pains and I get some bleeding 2

  • no it is not normal - and as per the patient advice leaflet - please report unusual bleeding to your GP.

    I would also as a reminder, advise that 14 zoladex is way above the maximum recommended amount in a lifetime, (6 months) and you really ought to try something else now to mange the periods.

    If mirena didn't suit you - there is a smaller version called Skyla which lasts 3 years not 5.

    And also arm implants nexplanon/implanon which again have 3 years life span.

    Or even switching back to daily BC pills back to back... all are much better for your body than zoladex.

  • Hi there so sorry youre having this worrying bleeding mid zoladex. Just to reassure you - i had zoladex injections for two years it is safe as long as you have add back therapy (HRT) for your bones etc. i didnt have a mirena at same time though and wonder if this is whats causing your bleed. Best go to gp and get checked over for reassurance. Hope things settle down soon.

  • Hi there

    As above I'm on my second year of zoladex and had no bleeding at all.proberbly think this isn't normal on zoladex but as before it could be the mirena causing it would go to gp for advice on this.take care.

You may also like...